# SDR USAA2014101300007

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 67,466 hours, 25,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3L FLOOR LEVEL EMER LIGHT ASSEMBLY IS MISSING LENS.  INSTALLED LENS AS REQUIRED.
